I also don’t know if it’s continuous of if it is just brown discharge here and there. I got my first Depo shot at the end of February. I’m scared this is continuous from months from what I’ve read.
Everyone reacts differently. It's a case of waiting to see.
It can be all sorts of irregular bleeding until you've had 2 or 3 shots, so anything is possible, from no bleeding at all, to spotting or heavy bleeding. Now that you've had a shot, it's in your body & you've no real control over its symptoms.
Now that you've had 1 shot, if you don't go back for more, you may find it takes up to 18 months from the point you MISS your shot, for you to regain your fertility. It may also bring more of the irregular spotting &/or bleeding, which may be heavy.
The Manufacturer advises that you should not be on Depo Provera longterm, unless you have no other choice of contraception. If that's the case, you need to take breaks every couple of years.
This is due to the risks associated with this Drug; one of which is the thinning of your bones, until you have Osteoporosis/Brittle Bone Disease.
If you're on it a long time, they recommend you get your bones checked in an MRI scan.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 30 Dec 2017 • 2 answers
Provera - Hey I got my first depo shot about a month ago. I am experiencing some brown discharge and
Updated 27 Oct 2018 • 1 answer
Updated 21 Jan 2015 • 1 answer
Updated 26 Jul 2017 • 1 answer
Updated 14 Feb 2018 • 1 answer